# SDR SWIA202502280113

- Difficulty date: January 13, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 18R BETWEEN FS 661+ 32 TO FS 661+ 90 ( MARKED )     (C-CHECK RO 2/26/2025)    REPAIRED STR 18R BETWEEN FS661+32 TO FS661+90 IAW CRJ900 MHIRJ REO 690-53-31-909 REV -- DATED 2025-01-22 AND SRM 51-42-06-001-001 A01 REV 38 DATE JUL-25-2020
